Welcome to The English Bulldog


Your forum for everything English Bulldog related.


  •  » You have a question about your Bulldog?
  •  » You want to show off pictures of your Bulldog?
  •  » You want to chat with other friendly Bulldog Owners?
  •  » You are looking for info on the English Bulldog?

...then you have come to the right place!


We welcome you to our friendly community. Click the link below to start chatting.


YES! I want to register an account for free!


p.s.: Registered members will not see this ad.

Results 1 to 1 of 1
  1. #1
    Lurker
    Join Date
    Nov 2012
    Location
    Rochester New York
    Posts
    3
    Rep Power
    0

    Tear Stains from certain medications?

    Does anyone know if certain medications can cause tear stains? My boy never had them and is almost 6 yrs old and that is the only thing that has changed in the last 6 months.

  2. # ADS
    Ads

    Join Date
    Always
    Location
    Advertising world
    Posts
    Many

    Custom Pet Portraits
     


Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •